# SDR R61A2021020900149

- Difficulty date: January 23, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CFIII RH FLOOR BEAM BETWEEN FR86-FR89 HAS CORROSION. CFIII RH FLOOR BEAM BETWEEN FR86-FR89 REPLACED WITH NEW IAW SRM 51-43-03.A/C REMAINS IN CHECK.
